# SDR DL72S951303

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622374
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK IN NR 10 RIB LOWER AFT CORNER.  REPAIRED PER MM 57-54-0.  ALSO, A CRACK IN NR 11 RIB LOWER FWD CORNER.  REPAIRED PER MM 57-54-0.  DAMAGE FOUND AT SHOP INSPECTION, OF NR 7 SLAT.
